# SDR DHL2005807527

- Difficulty date: May 5, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: LS3983
- Condition: Misdrilled
- Location: Fuselage
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOORBEAM (2EA) MISDRILLED HOLES AT STA 980.000 BETWEEN TRACK 3 AND 4 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 51-2-1 FIG 1 SHEET 7-12, TR NR 51-130.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  CUT OUT DAMAGED SECTION IAW SRM 51-2-1 FIG 1 SHEET 7.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED REPAIR ANGLE (EXTRUSION 7075-O P/N LS3983) AND FILLER (AL7075T6 0.125) IAW SRM 51-2-1 FIG 1 SHEET 7-12. HEAT TREATED REPAIR ANGLE IAW SRM 51-1-1 PG 1, 13, 17 DPS 7.001 REV BK.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 51-2-1 FIG 1 SHEET 7, 12 SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.  TORQUED IAW SRM 51-3-1.
